# SDR IPXA2024110261392

- Difficulty date: October 10, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 86,144 hours, 19,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AEA73511
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OVERWING FLOOR BEAM SUPPORT ROD AT STA 1256 X81 HAS SURFACE CORROSION AND IS CHAFING ON UPPER BRACKET.  SAA 039 ATA 53-14. INSTALLED FLOOR SUPPORT FITTING 1 EACH AND SUPPORT ROD 1 EACH AT LEFT SIDE OVERWING FLOOR BEAM SUPPORT ROD AT STA 1256 X81 IAW  SRM 51-31-01. REVIEWED.
